Corrigendum to "Sobolev estimates for averaging operators over a convex hypersurface in R3" [J. Math. Anal. Appl. 412 (1) (2014) 244-268]

Sunggeum Hong, Yaryong Heo, Chan Woo Yang

Research output: Contribution to journalComment/debatepeer-review

Abstract

The proof of Proposition 1.1 in S. Hong et al. (2014) [3] is erroneous and we reprove it.

Original languageEnglish
Pages (from-to)1867-1871
Number of pages5
JournalJournal of Mathematical Analysis and Applications
Volume423
Issue number2
DOIs
Publication statusPublished - 2015

Bibliographical note

Funding Information:
This research was supported by Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education, Science and Technology NRF-2012R1A1A3005964 , NRF-2012R1A1A1011889 , and NRF-2013R1A1A2013659 .

Publisher Copyright:
© 2014 Elsevier Inc.

Keywords

  • L→L estimates
  • Sobolev regularity

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Corrigendum to "Sobolev estimates for averaging operators over a convex hypersurface in R3" [J. Math. Anal. Appl. 412 (1) (2014) 244-268]'. Together they form a unique fingerprint.

Cite this